Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 95, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 8:58 AM CDT for Gonzales County, Texas. It took effect at Jun 2, 2016, 3:24 PM CDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 8:58 AM CDT (13:58 UTC)
- In effect from
- Jun 2, 2016, 3:24 PM CDT
- Expired
- Jun 3, 2016, 8:30 AM CDT
- In force
- 17 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Gonzales (GNLT2). The gauge peaked at 30.73 ft at Jun 2, 2016, 3:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 31 ft
- Moderate stage
- 37 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
496
WGUS44 KEWX 021358
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 AM CDT THU JUN 2 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-030758-
/O.NEW.KEWX.FL.W.0095.160602T2024Z-160603T1330Z/
/GNLT2.1.ER.160602T2024Z.160603T0000Z.160603T0130Z.NO/
858 AM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River at Gonzales.
* from this afternoon to Friday morning...or until the warning is cancelled.
* At 8:45 AM Thursday the stage was 30.0 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise to crest around 31.3 feet by
late Thursday afternoon. After that...the river level will fall below flood
stage by early Thursday evening.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Gonzales 17 31 30.0 Thu 09 AM 28.4 21.9 19.9 18.6 18.1
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
sbs2 follow-up statements
216
WGUS84 KEWX 021906
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT THU JUN 2 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-031306-
/O.NEW.KEWX.FL.W.0100.160603T1712Z-160605T0336Z/
/FCTT2.1.ER.160603T1712Z.160604T0600Z.160604T1536Z.NO/
206 PM CDT THU JUN 2 2016
* At 1:15 PM Thursday the stage was 7.2 feet.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by Friday early afternoon and continue to
rise to near 19.5 feet by early Saturday morning. The river will fall below
flood stage by late Saturday morning.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low
areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park
downstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Falls City 6 17 7.2 Thu 01 PM 13.1 18.5 4.8 3.0 2.3
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$
TXC177-031306-
/O.EXT.KEWX.FL.W.0095.160602T2306Z-160603T1920Z/
/GNLT2.1.ER.160602T2306Z.160603T0600Z.160603T0720Z.NO/
206 PM CDT THU JUN 2 2016
The flood warning continues for
the Guadalupe River at Gonzales.
* At 1:45 PM Thursday the stage was 30.5 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
31.2 feet by after midnight tomorrow. The river will fall below flood stage by
after midnight tomorrow.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Gonzales 17 31 30.5 Thu 02 PM 30.3 22.1 19.6 18.7 18.1
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$517
WGUS84 KEWX 030253
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 PM CDT THU JUN 2 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff Affecting De Witt County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-030323-
/O.CAN.KEWX.FL.W.0095.000000T0000Z-160603T1920Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 PM CDT THU JUN 2 2016
The flood warning is cancelled for
the Guadalupe River at Gonzales.
* At 9:45 PM Thursday the stage was 30.4 feet.
* Flood stage is 31.0 feet.
* Forecast...The river crested below flood stage at 30.6 feet. The river will
continue to fall but remain above bankfull for the next few days.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Gonzales 17 31 30.4 Thu 10 PM 29.6 23.6 20.5 19.3 18.7
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
TXC123-032053-
/O.EXT.KEWX.FL.W.0098.160603T1900Z-160605T0025Z/
/WHOT2.1.ER.160603T1900Z.160604T0000Z.160604T1225Z.NO/
953 PM CDT THU JUN 2 2016
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 9:15 PM Thursday the stage was 18.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Westhoff 12 21 18.3 Thu 9 PM 19.9 21.1 14.4 9.0 5.6
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
TXC123-032053-
/O.EXT.KEWX.FL.W.0099.160603T0535Z-160605T1000Z/
/CUET2.1.ER.160603T0535Z.160604T0000Z.160604T2200Z.NO/
953 PM CDT THU JUN 2 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 9:31 PM Thursday the stage was 23.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Cuero 19 24 23.3 Thu 10 PM 25.4 25.4 21.9 18.8 15.7
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 6:35 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 2, 6:35 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 635 AM CDT THU JUN 2 2016 .AVIATION... Showers and thunderstorms continue to affect the I-35 terminals this morning. However, the back edge of the rain shield is moving from southwest to northeast and should be clear of the San Antonio sites by 1230z. Austin should be clear of the rain shield around 15z. Observations behind the rain are picking up on VFR conditions and will show this trend in the TAFs. Hi-res models do show some scattered activity this afternoon and will introduce VCSH. Can't rule out additional activity for the remainder of the TAF period but will not mention anything else at this time. Guidance shows VFR will continue overnight and will not mention any MVFR/IFR beyond this morning. && .PREV DISCUSSION... /ISSUED 155 AM CDT THU JUN 2 2016/ SHORT TERM (Today through Friday)... Nocturnal MCS has developed across the southwest CWA this morning. The MCS should sustain itself through the morning hours as it moves eastward, in an increasingly divergent upper level pattern across South-Central Texas east of the approaching upper level low per current RAP analysis and forecast. 18Z/00Z Texas Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest initialized hi resolution models and have a decent handle with where convective complex is now. Expansion in convective activity is possible ahead of the MCS across the northern and eastern CWA through the morning hours. Rainfall rates of 2-3 inches per hour have been observed so far across western CWA with this complex, and these rates farther northeast through the morning will likely result in flash flooding issues, given the antecedent soil conditions. This could especially be dangerous overnight and during the morning commute where both the aforementioned hi resolution models depict enhancement through the I-35 corridor and eastward. We continue to stress the high potential for flash flooding and message Turn Around, Don't Drown. Behind the departing MCS, and after recovery, re-development of storms are possible this afternoon back through the Hill Country and Edwards Plateau, closer to the mid level trough axis. May be a brief lull in convective activity after sunset, with possible overnight re-development of isolated to scattered storms closer to the core of the mid and upper level low through central Texas and the Hill Country. With the mid and upper level low stalled in the vicinity of the northeast CWA on Saturday, chances for showers and storms will expand outward away from the center during the daytime across much of the CWA. The Flash Flood Watch continues through tonight. The day shift will determine whether or not an expansion in time is needed. Additional rainfall totals today through Saturday are generally forecast to be 2-4 inches with isolated amounts up to 8 inches. LONG TERM (Friday Night through Wednesday)... The mid and upper level low will elongate southwestward Friday night into Saturday and maintain good chances for showers and storms across the region. Localized heavy downpours are a possibility through Saturday. The GFS and now the ECMWF are indicating the low opening into an elongated trough axis and moving southeast of the area Sunday into Monday. Higher POPs Sunday into Monday will be primarily confined to the southeast counties, with a dry forecast thereafter. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 66 81 66 81 / 100 50 60 50 60 Austin Bergstrom Intl Airport 80 65 81 65 81 / 100 50 60 40 60 New Braunfels Muni Airport 80 66 83 66 81 / 100 50 60 40 60 Burnet Muni Airport 78 64 78 64 79 / 100 50 60 50 60 Del Rio Intl Airport 84 67 86 67 88 / 80 30 30 30 40 Georgetown Muni Airport 79 65 78 65 80 / 100 50 60 50 60 Hondo Muni Airport 81 64 82 66 82 / 100 40 50 40 60 San Marcos Muni Airport 79 65 81 65 80 / 100 50 60 40 60 La Grange - Fayette Regional 79 67 81 67 81 / 100 50 60 50 60 San Antonio Intl Airport 80 66 82 67 81 / 100 50 60 40 60 Stinson Muni Airport 82 66 84 68 82 / 100 50 50 40 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...Hampshire Synoptic/Grids...Runyen
Hazardous weather outlook, Jun 2, 4:36 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 436 AM CDT THU JUN 2 2016 TXZ171>173-183>194-202>209-217>225-228-031000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 436 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE I-35 CORRIDOR AND POINTS EAST THIS MORNING. ADDITIONAL SCATTERED STORMS ARE POSSIBLE FARTHER WEST LATE THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED SUNDAY AND MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 2, 6:05 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM FLASH FLOOD 5 S DRIFTWOOD 30.04N 98.03W
06/02/2016 HAYS TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS FLOODED IN CENTRAL AND
WESTERN PORTIONS OF THE COUNTY.
&&
EVENT NUMBER EWX1600552
JRLocal storm report, Jun 2, 6:09 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM FLASH FLOOD WARING 29.95N 98.80W
06/02/2016 KENDALL TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS FLOODED NEAR AND AROUND
WARING.
&&
EVENT NUMBER EWX1600553
JRLocal storm report, Jun 2, 7:22 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD CIBOLO 29.57N 98.23W
06/02/2016 GUADALUPE TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING IN THE CITY OF
CIBOLO
&&
EVENT NUMBER EWX1600554
EMPLocal storm report, Jun 2, 7:28 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM FLASH FLOOD JOHNSON CITY 30.27N 98.41W
06/02/2016 BLANCO TX LAW ENFORCEMENT
FARM TO MARKET ROAD 2766 IS CLOSED FROM JOHNSON CITY TO
THE PEDERNALES STATE PARK
&&
EVENT NUMBER EWX1600555
EMPLocal storm report, Jun 2, 7:54 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD LLANO 30.75N 98.67W
06/02/2016 LLANO TX EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODING AT THIS TIME
&&
EVENT NUMBER EWX1600556
EMPLocal storm report, Jun 2, 8:51 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 5 NNW SOLMS 29.73N 98.20W
06/02/2016 M2.17 INCH COMAL TX NWS EMPLOYEE
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER EWX1600557
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:49 AM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:15 AM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Medina | 20 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:12 AM CDT | River Flood Warning | EWX | Bastrop | 57 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 12:16 PM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.